Matematicheskii Sbornik
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2004, Volume 195, Number 10, Pages 3–20 (Mi msb851)  

This article is cited in 1 scientific paper (total in 1 paper)

On properties of certain classical operators occurring in Fourier analysis

L. V. Zhizhiashvili, G. E. Tkebuchava

Tbilisi Ivane Javakhishvili State University

Abstract: Properties of conjugate functions, Hilbert transforms, and certain maximal operators occurring in Fourier analysis in weighted Lebesgue spaces are established. For functions of several variables in Orlicz spaces the divergence in measure of the Cesáro and the Abel means of the conjugate trigonometric series, and the question of the existence of conjugate functions are investigated.

DOI: https://doi.org/10.4213/sm851

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2004, 195:10, 1395–1412

Bibliographic databases:

UDC: 517.51
MSC: 42A50, 42B05, 42B08
Received: 26.09.2003

Citation: L. V. Zhizhiashvili, G. E. Tkebuchava, “On properties of certain classical operators occurring in Fourier analysis”, Mat. Sb., 195:10 (2004), 3–20; Sb. Math., 195:10 (2004), 1395–1412

Citation in format AMSBIB
\Bibitem{ZhiTke04}
\by L.~V.~Zhizhiashvili, G.~E.~Tkebuchava
\paper On properties of certain classical operators occurring in Fourier analysis
\jour Mat. Sb.
\yr 2004
\vol 195
\issue 10
\pages 3--20
\mathnet{http://mi.mathnet.ru/msb851}
\crossref{https://doi.org/10.4213/sm851}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2122375}
\zmath{https://zbmath.org/?q=an:1127.42013}
\transl
\jour Sb. Math.
\yr 2004
\vol 195
\issue 10
\pages 1395--1412
\crossref{https://doi.org/10.1070/SM2004v195n10ABEH000851}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000226336000010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-12144265804}


Linking options:
  • http://mi.mathnet.ru/eng/msb851
  • https://doi.org/10.4213/sm851
  • http://mi.mathnet.ru/eng/msb/v195/i10/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gát G., Goginava U., Tkebuchava G., “Convergence in measure of logarithmic means of quadratical partial sums of double Walsh-Fourier series”, J. Math. Anal. Appl., 323:1 (2006), 535–549  crossref  mathscinet  zmath  adsnasa  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:372
    Full text:190
    References:58
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021